| Catalog Number |
TF-19A |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
06/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that on (b)(6) 2016, a 19mm trifecta valve was implanted during an aortic valve replacement.On (b)(6) 2016, a transvalvular leak was found at center position.On (b)(6) 2021, the patient presented to the facility and was diagnosed with aortic stenosis.A light to moderate transvalvular leak was noted at the center position.On (b)(6) 2022, a moderate transvalvular leak was noted at the center position, and aortic stenosis was observed.On (b)(6) 2023, a transvalvular leak was recognized at the center position, and aortic stenosis was observed.Moderate aortic regurgitation and valvular insufficiency were noted.Structural valve deterioriation (svd) was suspected.From (b)(6) 2023 to (b)(6) 2023, the patient was admitted for heart failure.On (b)(6) 2023, the 19mm trifecta valve was explanted.The n side of the left coronary cusp (lcc) and the right side of the non-coronary cusp (ncc) were completely disconnected.A ring-shaped pannus had formed under the valve.A 19mm non-abbott valve was implanted as a replacement.The patient status was unknown.
Additional Manufacturer Narrative
An event of transvalvular leak, aortic stenosis, moderate aortic regurgitation, valvular insufficiency and heart failure was reported.The valve was explanted as structural valve deterioration was suspected and it was found that the left coronary cusp (lcc) and the right side of the non-coronary cusp (ncc) were completely disconnected.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.